MEFCAM-PLUS :: Paracetamol

Rs.39.00

MEFCAM-PLUS ® have Paracetamol 250mg + Mefenamic Acid
100mg is comes Under Class Paediatric Packing ::60ml Price :: Rs ./Unit

Out of stock

SKU: 49de492086dd Category: Tag:
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name MEFCAM-PLUS ® Has Generic Salt :: Paracetamol 250mg + Mefenamic Acid 100mg

MEFCAM-PLUS ®   Packing :: 60ml

Main Medicine Class:: Paediatric   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 250mg , Mefenamic Acid 100mg Rs.   /  60ml
 Salt Name OR Generic Name Composition Packing
Paracetamol 250mg , Mefenamic Acid 100mg Paracetamol 250mg + Mefenamic Acid 100mg 60ml

Additional information

Generic Salt Name

, ,

Therapeutic Class

Packaging Unit

60ml,60ml

GST Rate

Sale Price /Box Unit

Rs. 39 x 60ml,60ml

Sale Price /Basic Unit

Rs. 39

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?